# SDR CA190704005

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 4,084 hours
- Engine: Pwc PT6C67C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4G6320A00132
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,411 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEARBOX SUMP CHIP, ACTIVATED CHIP BURNER 3X. WITH NO SUCCESS. HAD CHIP ON START UP. (TC# 20190704005)
